Shopping Cart

0 items

New Products

Home HEALTH SUPPLEMENTSOTHERColdrex, Coldrex HotRem Lemon x10 for colds and flu

Coldrex, Coldrex HotRem Lemon x10 for colds and flu

-30%
Price:€5.59
List Price:€7.99
Discount:€2.40 (30.04%)
  • Code:
    9992495
Coldrex HotRem Lemon is a fast and effective medicine against the symptoms of colds and flu. Provides short-term relief of cold and flu symptoms, including headache, fever, sore throat, muscle and joint pain, nasal congestion, sinusitis and related pain.

Appropriate for:
Adults and children over 12 years.

Always read the package leaflet before use!
  • Can be used by:
    ChildrenWomenMen
  • Beneficial effect on problems with:
    Joint pain, bones and musclesRespiratory system

We have 5 in stock

Quantity:+-
Add to wishlist

Quick Buy

Just 2 fields to fill in
We will contact you to finalize the order
Coldrex, Coldrex HotRem Lemon x10 for colds and flu
Coldrex, Coldrex HotRem Lemon x10 for colds and flu
<
Active ingredients:

Paracetamol 750mg, Phenylephrine hydrochloride 10mg, ascorbic acid 60mg.

Dosage:

The usual dose for adults (including the elderly) and children 12 years of age and older is one sachet every 4 or 6 hours as needed.
Do not take more than 5 (five) sachets in a period of 24 hours.
Do not take more than 7 (seven) days.

COLDREX HotRem Lemon is taken in the form of a hot drink.
1. Pour the contents of one sachet into a glass, add warm water (about 125 ml) and mix well.
2. If necessary, add cold water.
3. If you prefer, add sugar or honey.

If the fever lasts for more than 3 days and the other symptoms for more than 5 days, consult your doctor and stop taking COLDREX HotRem Lemon.
Do not exceed the indicated dose.

Warnings:

Do not use this medicine if you are taking prescription or over-the-counter medicines that contain paracetamol to treat pain, fever, cold and flu symptoms, or sleeping pills.
Do not give to children under 12 years of age, except on prescription.
Do not give to children under 6 years.

Do not take COLDREX HotRem Lemon if:
• you are allergic (hypersensitive) to paracetamol, phenylephrine hydrochloride, vitamin C or any of the other ingredients;
• you are being treated with antidepressants, such as monoamine oxidase inhibitors;

Pregnancy, lactation and fertility
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
This product should not be used during pregnancy or breastfeeding without medical advice.

Driving and using machines
This product may cause dizziness. If this happens to you, do not drive or use machines.

Package:
10 sachets
  • Can be used by:
    Children
    Women
    Men
  • Beneficial effect on problems with:
    Joint pain, bones and muscles
    Respiratory system

Where to buy

Opening hours of our stores
Monday 9:00 - 19:00
Tuesday 9:00 - 19:00
Wednesday 9:00 - 19:00
Thursday 9:00 - 19:00
Friday 9:00 - 19:00
Saturday 9:00 - 15:00
Sunday closed

Get from

Store Nicosia, Kallipoleos 24 a  here 

 

Store Nicosia, Naxou 12 a-b  here 

 

 

0,00 €

 

 

 

Delivery at the Akis Express office

3,50 €

 

Delivery at the Travel Express office                       

3,50 €

 

Delivery to your address                                    

8,50 €
 

Promo of the month